# SDR DL757060429

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 54,202 hours, 25,578 cycles
- Engine time: 37,616 hours, 30,960 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 331200
- Part serial: P265
- Condition: Shutdown
- Part time: 37,616 hours, 30,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER PASSING THROUGH FL 360, APU QUIT WITH FAULT LIGHT AND WOULD NOT RESTART SINGLE GENERATOR.  OPS ON RETURN TO ATL DUE TO LEFT ENG GENERATOR INOP ON MCO AND PLACARD.  SERVICED APU OIL TO FULL.  ECU BITE SHOWED OVERSPEED FOR AUTO SHUTDOWN.  T/S PER FIM 49-11-00 FIG 111.  REMOVED AND REPLACED FCU PER M/M.  APU CHECKS GOOD.
